Journal of Mathematics of Kyoto University

$p$-compact groups as subgroups of maximal rank of Kac-Moody groups

Jaume Aguadé

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 49, Number 1 (2009), 83-112.

Dates
First available in Project Euclid: 30 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1248983031

Digital Object Identifier
doi:10.1215/kjm/1248983031

Mathematical Reviews number (MathSciNet)
MR2531131

Zentralblatt MATH identifier
1173.55006

Subjects
Primary: 55P35: Loop spaces 57S15: Compact Lie groups of differentiable transformations 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70]

Citation

Aguadé, Jaume. $p$-compact groups as subgroups of maximal rank of Kac-Moody groups. J. Math. Kyoto Univ. 49 (2009), no. 1, 83--112. doi:10.1215/kjm/1248983031. https://projecteuclid.org/euclid.kjm/1248983031


Export citation